# SDR GTIA2017010401732

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 12,902 hours, 5,879 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, FLIGHT ATTENDANT REPORTED FOUL SMELL IN AFT GALLEY. CLOSED PACK 2 AND CROSSBLEED. ODOR CAME BACK DURING CRUISE, PERFORMED AIR PACK 1 + 2 FAULT PROCEDURE, DECLARED EMERGENCY AND LANDED. ACCOMPLISHED TSM 05-50-00-810-831. FOUND NR 2 ENG DEOILER SEAL LEAKING. R&R NR 2 ENG DEOILER SEAL IAW AMM 72-60-31. OPS CHECK/LEAK CHECK GOOD. NO ODOR PRESENT AT THIS TIME. R&R BOTH RESIRC FILTERS IAW AMM 21-21-41. A/C OK FOR SERVICE.
